Free Access
Issue
RAIRO-Oper. Res.
Volume 55, 2021
Regular articles published in advance of the transition of the journal to Subscribe to Open (S2O). Free supplement sponsored by the Fonds National pour la Science Ouverte
Page(s) S2221 - S2240
DOI https://doi.org/10.1051/ro/2020081
Published online 02 March 2021
  • A. Ben-Israel and B. Mond, What is Invexity? J. Aust. Math. Soc. Ser. B. 28 (1986) 1–9. [Google Scholar]
  • W. Britz, M. Ferris and A. Kuhn, Modeling water allocating institutions based on multiple optimization problems with equilibrium constraints. Environ. Model. Softw. 46 (2013) 196–207. [Google Scholar]
  • F.H. Clarke, Optimization and Nonsmooth Analysis. John Wiley & Sons, New York, NY (1983). [Google Scholar]
  • B. Colson, P. Marcotte and G. Savard, An overview of bilevel optimization. Ann. Oper. Res. 153 (2007) 235–256. [Google Scholar]
  • B.D. Craven and B.M. Glover, Invex Functions and Duality. J. Aust. Math. Soc. Ser. A. 39 (1985) 1–20. [Google Scholar]
  • S. Dempe and A.B. Zemkoho, Bilevel road pricing: theoretical analysis and optimality conditions. Ann. Oper. Res. 196 (2012) 223–240. [Google Scholar]
  • V.F. Demyanov, Convexification and concavification of a positively homogeneous function by the same family of linear functions. Universia di Pisa, Report 3, 208, 802 (1994). [Google Scholar]
  • V.F. Demyanov and V. Jeyakumar, Hunting for a smaller convex subdifferential. J. Glob. Optim. 10 (1997) 305–326. [Google Scholar]
  • V.F. Demyanov and A.M. Rubinov, Constructive Nonsmooth Analysis. Verlag Peter Lang, Frankfurt (1995). [Google Scholar]
  • J. Dutta and S. Chandra, Convexifactors, generalized convexity and vector optimization. Optimization 53 (2004) 77–94. [Google Scholar]
  • J. Dutta and S. Chandra, Convexifactors, generalized convexity and optimality conditions. J. Optim. Theory Appl. 113 (2002) 41–65. [Google Scholar]
  • M.L. Flegel, C. Kanzow and J.V. Outrata, Optimality conditions for disjunctive programs with application to mathematical programs with equilibrium constraints. Set-Valued Anal. 15 (2006) 139–162. [Google Scholar]
  • M.A. Goberna and M.A. López, Linear Semi-Infinite Optimization. John Wiley & Sons, Chichester (1998). [Google Scholar]
  • M.A. Goberna and M.A. López, editors. Semi-Infinite Programming: Recent Advances. Kluwer, Dordrecht (2001). [Google Scholar]
  • S.M. Guu, Y. Singh and S.K. Mishra, On strong KKT type sufficient optimality conditions for multiobjective semi-infinite programming problems with vanishing constraints. J. Inequal. Appl. 2017 (2017) 1–9. [Google Scholar]
  • M.A. Hanson, On sufficiency of the Kuhn–Tucker conditions. J. Math. Anal. Appl. 80 (1981) 545–550. [Google Scholar]
  • P.T. Harker and J.S. Pang, Finite-dimensional variational inequality and nonlinear complementarity problems: a survey of theory, algorithms and applications. Math. Program. 48 (1990) 161–220. [Google Scholar]
  • R. Hettich and K.O. Kortanek, Semi-infinite programming: theory, methods, and applications. SIAM Rev. 35 (1993) 380–429. [Google Scholar]
  • V. Jeyakumar and D.T. Luc, Approximate Jacobian matrices for nonsmooth continuous maps and C1-optimization. SIAM J. Control Optim. 36 (1998) 1815–1832. [Google Scholar]
  • V. Jeyakumar and D.T. Luc, Nonsmooth calculus, minimality, and monotonicity of convexificators. J. Optim. Theory Appl. 101 (1999) 599–621. [Google Scholar]
  • V. Jeyakumar, D.T. Luc and S. Schaible, Characterizations of generalized monotone nonsmooth continuous maps using approximate Jacobians. J. Convex Anal. 5 (1998) 119–132. [Google Scholar]
  • B.C. Joshi, Higher order duality in multiobjective fractional programming problem with generalized convexity. Yugosl. J. Oper. Res. 27 (2017) 249–264. [Google Scholar]
  • B.C. Joshi, S.K. Mishra and P. Kumar, On Semi-infinite Mathematical Programming Problems with Equilibrium Constraints Using Generalized Convexity. J. Oper. Res. Soc. Ch. (2019). DOI: 10.1007/s40305-019-00263-y. [Google Scholar]
  • B. Kohli, Optimality conditions for optimistic bilevel programming problem using convexifactors. J. Optim. Theory Appl. 152 (2012) 632–651. [Google Scholar]
  • D.T. Luc, A multiplier rule for multiobjective programming problems with continuous data. SIAM J. Optim. 13 (2002) 168–178. [Google Scholar]
  • M.A. López and G. Still, Semi-infinite programming. Eur. J. Oper. Res. 180 (2007) 491–518. [Google Scholar]
  • Z.Q. Luo, J.S. Pang and D. Ralph, Mathematical Programs with Equilibrium Constraints. Cambridge University Press, Cambridge (1996). [Google Scholar]
  • S.P. Marin, Optimal parameterization of curves for robot trajectory design. IEEE T Automat. Contr. 33 (1988) 209–214. [Google Scholar]
  • P. Michel and J.-P. Penot, Calcul sous-différentiel pour des fonctions lipschitziennes et nonlipschitziennes. C. R. Math. Acad. Sci. 12 (1984) 269–272. [Google Scholar]
  • S.K. Mishra and G. Giorgi, Invexity and Optimization, Springer-Verlag, Berlin-Heidelberg (2008). [Google Scholar]
  • S.K. Mishra, V. Singh and V. Laha, On duality for mathematical programs with vanishing constraints. Ann. Oper. Res. 243 (2016) 249–272. [Google Scholar]
  • B.S. Mordukhovich and Y. Shao, On nonconvex subdifferential calculus in Banach spaces. J. Convex Anal. 2 (1995) 211–228. [Google Scholar]
  • N. Movahedian and S. Nobakhtian, Constraint qualifications for nonsmooth mathematical programs with equilibrium constraints. Set-Valued Anal. 17 (2009) 65–95. [Google Scholar]
  • N. Movahedian and S. Nobakhtian, Nondifferentiable multiplier rules for optimization problems with equilibrium constraints. J. Convex Anal. 16 (2009) 187–210. [Google Scholar]
  • N. Movahedian and S. Nobakhtian, Necessary and sufficient conditions for nonsmooth mathematical programs with equilibrium constraints. Nonlinear Anal. 72 (2010) 2694–2705. [Google Scholar]
  • Y. Pandey and S.K. Mishra, Duality for nonsmooth optimization problems with equilibrium constraints, using convexificators. J. Optim. Theory Appl. 171 (2016) 694–707. [Google Scholar]
  • Y. Pandey and S.K. Mishra, On strong KKT type sufficient optimality conditions for nonsmooth multiobjective semi-infinite mathematical programming problems with equilibrium constraints. Oper. Res. Lett. 44 (2016) 148–151. [Google Scholar]
  • Y. Pandey and S.K. Mishra, Optimality conditions and duality for semi-infinite mathematical programming problems with equilibrium constraints, using convexificators. Ann. Oper. Res. 269 (2018) 549–564. [Google Scholar]
  • E. Polak, On the mathematical foundations of nondifferentiable optimization in engineering design. SIAM Rev. 29 (1987) 21–89. [Google Scholar]
  • A.U. Raghunathan and L.T. Biegler, Mathematical programs with equilibrium constraints in process engineering. Comput. Chem. Eng. 27 (2003) 1381–1392. [Google Scholar]
  • R. Reemtsen and J.J. Ruckmann, editors. Semi-Infinite Programming. Kluwer, Dordrecht (1998). [Google Scholar]
  • Y. Singh, Y. Pandey and S.K. Mishra, Saddle point optimality criteria for mathematical programming problems with equilibrium constraints. Oper. Res. Lett. 45 (2017) 254–258. [Google Scholar]
  • M. Soleimani-damaneh, Characterizations and applications of generalized invexity and monotonicity in Asplund spaces. Top. 20 (2012) 592–613. [Google Scholar]
  • O. Stein, Bi-level strategies in semi-infinite programming. In: Vol. 71 of Nonconve Optimization and its Applications. Kluwer Academic Publishers, Boston (2003). [Google Scholar]
  • O. Stein, How to solve a semi-infinite optimization problem. Eur. J. Oper. Res. 223 (2012) 312–320. [Google Scholar]
  • S. Suh and T.J. Kim, Solving nonlinear bilevel programming models of the equilibrium network design problem: a comparative review. Ann. Oper. Res. 34 (1992) 203–218. [Google Scholar]
  • S.K. Suneja and B. Kohli, Optimality and duality results for bilevel programming problem using convexifactors. J. Optim. Theory Appl. 150 (2011) 1–19. [Google Scholar]
  • X. Tong, C. Ling and L. Qi, A semi-infinite programming algorithm for solving optimal power flow with transient stability constraints. J Comput. Appl. Math. 217 (2008) 432–447. [Google Scholar]
  • A.I.F. Vaz and E.C. Ferreira, Air pollution control with semi-infinite programming. Appl. Math. Model. 33 (2009) 1957–1969. [Google Scholar]
  • A. Winterfeld, Application of general semi-infinite programming to lapidary cutting problems. Eur. J. Oper. Res. 191 (2008) 838–854. [Google Scholar]
  • J.J. Ye, Necessary and sufficient optimality conditions for mathematical programs with equilibrium constraints. J. Math. Anal. Appl. 307 (2005) 350–369. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.